# SDR WX0A2022012473935

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 46,985 hours, 31,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: R/H Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE R/H FWD EMERGENCY EXIT WALL MOUNTED LIGHT COVER MISSING / REPLACED MISSING LENS COVER ON THE R/H FWD EMERGENCY EXIT WALL MOUNTED LIGHT IAW AMM 33-51-13"
